# SDR I5PA2020040188801

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 71,567 hours, 23,641 cycles
- Engine: Pwa PW2037
- Engine time: 71,662 hours, 24,546 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A6
- Part serial: 930613
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RH ENG STARTER FAILED DURING START. INSPECTION INDICATED INTERNAL DAMAGE. STARTER WAS REPLACED AND AIRCRAFT WAS PLACED BACK INTO SERVICE
